# SDR CA190227005

- Difficulty date: February 18, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spinner
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE WE RECEIVED SMOKE TOILET CAUTION MESSAGE. WITH A SLIGHT HAZE AND A MUSTY SMELL IN THE CABIN. WE RETURNED TO THE FIELD. SMOKE TOILET CAUTION MESSAGE WENT AWAY, BEFORE WE LANDED. PERFORMED VISUAL INSPECTION OF LEFT AND RIGHT ENGINE INLETS. FOUND EVIDENCE OF OIL LEAK IN LEFT ENGINE INLET. PERFORMED ENGINE RUNS. WHILE APPROACHING TO POWER WITH LEFT ENGINE AND PACKS RUNNING OFF LEFT ENGINE BLEED SOURCE, OBSERVED CABIN FILL WITH FUMES AND TOILET SMOKE CAUTION MESSAGE ON EICAS. RE-INSPECTED LEFT ENGINE INLET AND FOUND OIL LEAKING AT 6 O`CLOCK POSITION OF SPINNER AND OIL WETTING ON INNER DIAMETER ENDS OF FAN VANES. REMOVED AND REPLACED LH ENGINE PRESSURE REGULATING VALVE ASSY (TC# 20190227005)
